Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 678407, 4 pages
http://dx.doi.org/10.1155/2014/678407
Research Article

On Isometric Extension in the Space

Department of Mathematics, Jiaying University, Meizhou 514015, China

Received 7 June 2014; Revised 23 September 2014; Accepted 7 October 2014; Published 21 October 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Xiaohong Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the problem of isometric extension on a sphere of the space . We give an affirmative answer to Tingley’s problem in the space .